Publications internationales (depuis 2009)

Année 2009 :

- Djilali Behloul : « Polynomial solutions of a class of algebraic differential equations with quadratic nonlinearities, SEAMS Bulletin of Mathematics , Vol. 33 issue 6 (2009), 1029-1040.
http://connection.ebscohost.com/c/articles/49037142/polynomial-solutions-class-algebraic-differential-equations-quadratic-nonlinearities

- Guenda Kenza, Quantum duadic and affine-Invariant codes, International Journal of Quantum Information, Vol.7, No 1, (2009), 373-384 (2014 Impact Factor : 0.469) http://www.worldscinet.com/ijqi/07/0701/S0219749909004979.html

- AFFANE Atallah, Caractérisation et existence de structures de Dirac multiplicatives, C. R. Acad. Sci. Paris, Ser I 347 (2009) 1299-1304.
http://www.sciencedirect.com/science/article/pii/S1631073X09003227

- Hernane Mohand Ouamar, Luca Florian, On the independence of σ(ϕ(n)) and ϕ(σ(n)), Acta Arithmetica 138.4 (2009) (2014/2015 Impact Factor : 0.423).
http://helios.impan.gov.pl/aa/Inf/138-4-4.html

Année 2010 :

- AFFANE Atallah, Compatibilité d’un fibré de Dirac avec une connexion, C. R. Acad. Sci. Paris, Ser I 348 (2010) 1197-1201 (2014 Impact Factor : 0.469 ).
http://www.sciencedirect.com/science/article/pii/S1631073X10002980

- Ait Amrane Yacine , « Generalized Steinberg representations for split reductive groups », CRAS, Acad. Sci. Paris, Ser. I 348 (2010), 243-248 (2014 Impact Factor : 0.469).
http://www.sciencedirect.com/science/article/pii/S1631073X10000282

- Bellagh Abdelaziz, SEMIGROUP OF RATIONAL p-ADIC FUNCTIONS FOR COMPOSITION, Taiwanese journal of mathematics, Volume 14, No 4 (2010), 1385-1409 (2014 Impact Factor : 0.621) http://tjm.math.ntu.edu.tw/index.php/TJM/article/view/310

Année 2011 :

- D.Behloul & S.S. Cheng, Computation of rational solutions for a first order nonlinear differential equation, Electronic Journal of Differential Equations, No 121, Vol 2011, pp 1-16, 2011. (ISI impact factor 0,427).
http://ejde.math.txstate.edu/Volumes/2011/121/behloul.pdf

- Djilali Behloul, Polynomial solutions of a generalization of the first Painlevé differential equation, Applied Math. E-Notes, 11, pp 148-158, 2011
https://eudml.org/doc/222563

- Bellagh Abdelaziz- Bezivin Jean-Paul, Quotient de suites holonomes, Annales de la faculté des sciences de Toulouse, 2011, série 6, Volume XX, fascicule 1, 135-166.
http://afst.cedram.org/afst-bin/fitem?id=AFST_2011_6_20_1_135_0

Année 2012  :

- A. Batoul, K. Guenda and A. Gulliver, Cyclic self-dual codes over finite chain rings. Designs Codes and Cryptography, 2012 (2014 Impact Factor : 0.958) . http://link.springer.com/article/10.1007%2Fs10623-012-9696-0

- K. Guenda , T. A. Gulliver, On the permutation groups of cyclic codes, J. of Alg. Combinatorics (Impact Factor : 0.676) http://link.springer.com/article/10.1007%2Fs10801-012-0399-4

- K. Guenda and T. A. Gulliver, MDS Self-dual codes over rings. Finite Fields and Their Applications Finite Fields Appl. 18 1061–1075, 2012 (2014 Impact Factor : 0.927) http://www.sciencedirect.com/science/article/pii/S1071579712000822

- K. Guenda, New MDS Self-Dual Codes over Finite Fields, ``Designs Codes and Cryptography, ’’ 62, 31-42, 2012 (2014 Impact Factor : 0.958) http://link.springer.com/article/10.1007%2Fs10623-011-9489-x

Année 2013 :

- MERABET Brahim, « Asymptotic lower bound on the algebraic immunity of random balanced multi-output Boolean functions », AMC, Vol 7, N°2, 2013, 197-217 (2014 Impact Factor.476)
http://aimsciences.org/journals/displayArticles.jsp?paperID=8551

- Benamara Oualid , « Elliptic Curve Discrete Logarithm », Gen. Math. Notes, Vol. 15, No. 1, March, 2013, pp.84-91. http://www.emis.de/journals/GMN/volumes/vol_15_no_1_march_2013.html

- K. Guenda, T. A. Gulliver and A. Sheikhoeslam, Lexicodes over rings, Design Codes and Cryptography, published online Feb. 2013 (2014 Impact Factor : 0.958) http://link.springer.com/article/10.1007%2Fs10623-012-9791-2

- K. Guenda and T. A. Gulliver, New Symmetric and Asymmetric Quantum codes ; Int. J. Quantum Inf. V 11, (05), August 2013 (2014 Impact Factor 0.877 (2013 Impact Factor : 0.992)
http://www.worldscientific.com/doi/abs/10.1142/S0219749913500470

- K. Guenda and T. A. Gulliver, Cyclic codes over F2+u F2 for DNA codes dans Applic. Algebra in Eng., Commun. and Computing (2014 Impact Factor : 0.457) http://link.springer.com/article/10.1007/s00200-013-0188-x

- GOUBI Mouloud, Proof of the Möbius conjecture revisited, Proc. Jangjeon. Math. Soc. 16 (2013) no. 2, pp.237-243.

Année 2014 :

- D.Behloul & S.S.Cheng, Polynomial solutions of a nonlinear difference equation, Numerical Algorithms, Vol 65, pp 325-337, 2014, ( ISI impact factor 1,128). http://link.springer.com/article/10.1007%2Fs11075-013-9707-x#close

-  Guenda Kenza and T. Aaron Gulliver , “Quantum codes over rings”. Int. J. Quantum Inf. Volume : 12, Number : 04 (June 2014), 11 pages (2014 Impact Factor : 0.877).
http://www.worldscientific.com/doi/abs/10.1142/S0219749914500208

- Lyes Ait Amrane, H. Belbachir, K. Betina, " Periods of Morgan-Voyce sequences and elliptic curves", 22 pages, accepté le 29 Août 2014, 22 pages, à paraître dans Mathematica Slovaca (2013 Impact Factor : 0,451), Springer.

-  J. Wlodarczyk, D. Behloul & S.S. Cheng , ‘’Conversion of number systems and factorization’’, Malaya Journal of Mathematik , Vol 2, issue 3, pp 215-221, 2014 (Impact Factor : 0.036).
http://www.malayajournal.org/selected_article.php?id=99

-  A. Batoul and K. Guenda , " Some Constacyclic Codes over Finite Chain Rings", accepted to appear in Advances in Mathematics of Communications (AMC) - AIMS (2013 Impact Factor : 0.651)

-  Yacine Aït Amrane, Rafik Nasri, Ahmed Zeglaoui, “WARPED POISSON BRACKETS ON WARPED PRODUCTS”, JOURNAL OF GEOMETRIC MECHANICS, American Institute of Mathematical Sciences Volume 6, Number 3, September 2014 (2014 Impact Factor : 0.622)
http://aimsciences.org/journals/displayArticlesnew.jsp?paperID=10375

Année 2015 :

- Yacine Aït Amrane, Rafik Nasri and Ahmed Zeglaoui, "Warped Poisson brackets on warped products", JOURNAL OF GEOMETRIC MECHANICS, American Institute of Mathematical Sciences
Volume 6, Number 3, September 2014

- A.Kaya, A. Batoul, K. Guenda and B. Yildiz, ’’Formally self-dual codes over F_p+vF_p", European Journal of Pure and Applied Mathematics, Vol. 8, No. 1, 2015, 64-80 (Impact Factor : 2.12)
http://www.ejpam.com/index.php/ejpam/article/view/2245

- Guenda Kenza and T. Aaron Gulliver, “Repeated root constacyclic codes of length over ” Journal of Algebra and Its Applications. 14 (2015), no. 1, (2014 Impact Factor : 0.446).
http://www.worldscientific.com/doi/abs/10.1142/S0219498814500819

- Aicha Batoul, Kenza Guenda, Abidin Kaya, Bahattin Yıldız ,"Cyclic Isodual and Formally Self-dual Codes over F_q+vF_q", European Journal of Pure and Applied Mathematics, Vol 8, No 1 (2015), pages 64-80 (Impact factor : 2.12)
http://www.ejpam.com/index.php/ejpam/article/view/2245

-  Aicha Batoul, Kenza Guenda and T. Aaron Gulliver , "Some Constacyclic Codes over Finite Chain Rings ", accepté par Advances in Mathematics of Communications. (2014 Impact Factor : .476)

- Janusz Wlodarczyk, Djilali Behloul and Sui Sun Cheng, “Conversion of number systems and factorization”, Malaya J. Mat. 2(3)(2014) 215–221 (Impact Factor : 0.036)
http://www.malayajournal.org/articles/MJM085.pdf

-  Djilali Behloul, Muhammad Asif Zahoor Raja etc..., " Exactly satisfying initial conditions neural network models for numerical treatment of first Painlevé equation ", Applied Soft Computing, Volume 26, January 2015, Pages 244–256 (Impact Factor : 2.810).
http://www.sciencedirect.com/science/article/pii/S1568494614005092

- Muhammad Asif Zahoor Raja, Junaid Ali Khan, Syed Muslim Shah, Raza Samar, Djilali Behloull, "Comparison of three unsupervised neural network models for first
Painleve ´ Transcendent", Neural Comput & Applic (2015) (2014 Impact Factor : 1.569)
http://link.springer.com/article/10.1007%2Fs00521-014-1774-y

- Oualid Benamara , Fatiha Merazka , Kamel Betina, "An improvement of a cryptanalysis algorithm", Information Processing Letters (Impact Factor 0,546),
http://www.sciencedirect.com/science/article/pii/S0020019015001398

- A. Hamtat, « On the diophantine equation 1+5x²=3y^n , n>=3”.
Accepté par Engineering Journal.


Laboratoire d'Algèbre et Théorie des Nombres|Faculté des Mathématiques | USTHB
Copyright © 2009